# SDR CALA2018062201513

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 61,532 hours, 20,789 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Ele Feel Connect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ELEVATOR PITOT PROBE LIGHT ILLUMINATED.    FOUND A BROKEN WIRE ON THE ELEVATOR FEEL PROBE CONNECTOR.  REPLACED THE CONNECTOR IAW SWP 20-64-15.  ELEVATOR PROBE HEAT CHECKED NORMAL.  SYSTEM LEAK CHECKED NORMAL IAW AMM 27-31-17.  OK FOR SERVICE.
